# SDR ASOA20120830086

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532637407
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CENTER OMEGA BEAM FRAME 32 HAS CORROSION AT BOTH LWR FLANGE AND SIDEWALL FOR CROSSBEAM ATTACHMENT POINT.  MX PERFORMED REPAIR ON CENTER OMEGA BEAM FRAME 32-34 LWR FLANGE AND SIDEWALL FOR CROSSBEAM ATTACHMENT POINT IAW SRM 53-00-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
